JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 131
On Subordinations for Certain Multivalent Analytic Functions Associated with the Generalized Hypergeometric Function

    Authors: Jin-Lin Liu,  
    Keywords: Analytic functions; The generalized hypergeometric function; Differential subordination; Univalent functions; Hadamard product (or convolution).  
    Date Received: 05/05/06  
    Date Accepted: 04/08/06  
    Subject Codes:

30C45, 26A33.

    Editors: Nak Eun Cho,  

The main object of the present paper is to investigate several interesting properties of a linear operator $ H_{p,q,s}(alpha_i)$ associated with the generalized hypergeometric function.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login